# SDR SIMA3571

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION AT REINFORCEMENT ANGLE AT STATION 231.  REMOVED CORROSION AND REPAIRED IAW SAAB SRM 51-70-20.  (M)
